# SDR YENA2025031900272

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N3185J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55268
- Aircraft time: 3,185 hours, 1,482 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLT#2393, BOS-DEN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' “DURING CLIMB WE RECEIVED A DMC FAULT THAT THEN CHANGED TO “A DMC 2 FAIL” WE QUICKLY BEGAN TO LOSE MULTIPLE SYSTEMS INCLUDING HYD SYSTEM 3 LO PRESS AND R PACK FAIL. ULTIMATELY, WE HAD 4 PAGES OF FAULTS AND FAILURES. UPON LANDING WE HAD “SLAT FAIL” THAT COMBINED WITH LOSS OF SYS 3 HYD REQUIRED A PERFORMANCE PENALTY” -CONTINUED- WE PERFORMED AN OVERWEIGHT LANDING WITH A GLUT OF 131815 AT A TOUCHDOWN OF 250 FPM. LANDING GEAR EXTENDED NORMALLY USING THE HANDLE.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
